# SDR MWEA030288

- Difficulty date: July 22, 2003
- Submitted: July 24, 2003
- Operation: Air carrier
- Aircraft: N202ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47672
- Aircraft time: 69,426 hours, 41,502 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 892857
- Part serial: 62243CV
- Condition: Discharged
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EXTIGUISHING AGENT TWO LOW LIGHT ILLUMINATED, THERMAL BOTTLE DISCHARGED TO ZERO PSI.  REMOVED AND REPLACED BOTTLE.
